MathSciNet Relay Station
MathSciNet bibliographic data
MR139639 (25 #3070) 17.10
Albert, A. A. Isotopy for generalized twisted fields. An. Acad. Brasil. Ci. 33 1961 265–275.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement